Giorgio Ottaviani
Giorgio Ottaviani
Professor of Geometry, Universita' di Firenze
Verified email at math.unifi.it - Homepage
Title
Cited by
Cited by
Year
The Euclidean distance degree of an algebraic variety
J Draisma, E Horobeţ, G Ottaviani, B Sturmfels, RR Thomas
Foundations of computational mathematics 16 (1), 99-149, 2016
1532016
Induction for secant varieties of Segre varieties
H Abo, G Ottaviani, C Peterson
Transactions of the American Mathematical Society 361 (2), 767-792, 2009
1392009
On the Alexander-Hirschowitz theorem
MC Brambilla, G Ottaviani
Journal of Pure and Applied Algebra 212 (5), 1229-1251, 2008
1292008
Equations for secant varieties of Veronese and other varieties
JM Landsberg, G Ottaviani
Annali di Matematica Pura ed Applicata, 1-38, 2011
123*2011
On generic identifiability of 3-tensors of small rank
L Chiantini, G Ottaviani
SIAM Journal on Matrix Analysis and Applications 33 (3), 1018-1037, 2012
1142012
Spinor bundles on quadrics
G Ottaviani
Trans. Amer. Math. Soc 307, 301-316, 1988
1111988
Eigenvectors of tensors and algorithms for Waring decomposition
L Oeding, G Ottaviani
Journal of Symbolic Computation, 54 (2013), 9–35, 2011
1102011
An algorithm for generic and low-rank specific identifiability of complex tensors
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 35 (4), 1265-1287, 2014
782014
STABILITY OF SPECIAL INSTANTON BUNDLES ON P^(2n+1)
V Ancona, G Ottaviani
AMERICAN MATHEMATICAL SOCIETY 341 (2), 677-693, 1994
71*1994
Some extensions of Horrocks criterion to vector bundles on Grassmannians and quadrics
G Ottaviani
Annali di Matematica Pura ed Applicata 155 (1), 317-341, 1989
701989
On the typical rank of real binary forms
P Comon, G Ottaviani
Linear and Multilinear Algebra 60 (6), 657-667, 2012
692012
Syzygies of Veronese embeddings
G Ottaviani, R Paoletti
Compositio Mathematica 125 (1), 31-37, 2001
682001
Laplace equations and the weak Lefschetz property
E Mezzettiaaa, RM Miré-Roig, G Ottaviani
Canadian Journal of Mathematics 65 (3), 634-654, 2013
642013
On 3-folds in which are scrolls
G Ottaviani
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (3), 451-471, 1992
641992
The number of singular vector tuples and uniqueness of best rank-one approximation of tensors
S Friedland, G Ottaviani
Foundations of Computational Mathematics 14 (6), 1209-1242, 2014
582014
Refined methods for the identifiability of tensors
C Bocci, L Chiantini, G Ottaviani
Annali di Matematica Pura ed Applicata (1923-) 193 (6), 1691-1702, 2014
572014
On generic identifiability of symmetric tensors of subgeneric rank
L Chiantini, G Ottaviani, N Vannieuwenhoven
Transactions of the American Mathematical Society 369 (6), 4021-4042, 2017
512017
Symplectic bundles on the plane, secant varieties and Lüroth quartics revisited, in Vector Bundles and Low Codimensional Subvarieties: State of the Art and Recent Developments …
G Ottaviani
Quaderni di Matematica, vol. 21 (eds. G. Casnati, F. Catanese, R. Notari) 21 …, 2007
45*2007
Quivers and the cohomology of homogeneous vector bundles
G Ottaviani, E Rubei
Duke Mathematical Journal 132 (3), 459-508, 2006
432006
New lower bounds for the border rank of matrix multiplication
JM Landsberg, G Ottaviani
Theory of Computing 11 (1), 285-298, 2015
422015
The system can't perform the operation now. Try again later.
Articles 1–20